Alterations of colonic sensitivity and gastric dysmotility after acute cisplatin and granisetron

Full text for this resource is not available from the Research Repository.

Martín-Ruíz, M, Uranga, JA, Mosinska, P, Fichna, J, Nurgali, Kulmira ORCID: 0000-0002-2597-6929, Martín-Fontelles, MI and Abalo, R (2018) Alterations of colonic sensitivity and gastric dysmotility after acute cisplatin and granisetron. Neurogastroenterology and Motility, 31 (3). ISSN 1350-1925

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37948
DOI https://doi.org/10.1111/nmo.13499
Official URL https://onlinelibrary.wiley.com/doi/full/10.1111/n...
Subjects Historical > FOR Classification > 1103 Clinical Sciences
Historical > FOR Classification > 1112 Oncology and Carcinogenesis
Historical > FOR Classification > 1115 Pharmacology and Pharmaceutical Sciences
Current > Division/Research > Institute for Health and Sport
Current > Division/Research > College of Health and Biomedicine
Keywords antineoplastic drug; 5‐HT3 antagonist; nausea; emesis; antitumoral drugs; chemotherapy; bedding intake; gastrointestinal motility
Citations in Scopus 8 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login